# SDR FDEA200912174478

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5370617920400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DUMMY SEAT TRACK, OVERHEAD MAIN CABIN FLOOR STRUCTURE,   LOCATED AT FRAME 61; RBL 42 IS CRACKED IN THE RADIUS. REMOVED AND REPLACED DUMMY SEAT TRACK PN R5370617920400 SRM 51-40-  40, PG 21 AND SRM 51-40-21, PARA 5 AND 6.
